# SDR HEEA073675

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 12,731 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: A3016W
- Part serial: 9011565
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FM AUDIO BLEEDS OVER WHEN FM NR 1 SELECTOR SWITCH IS SET TO DOWN POSITION. IN SHOP FOR REPAIR.
